# SDR DLM88050193

- Difficulty date: March 30, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 36,514 hours, 27,980 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG280D80
- Part serial: 91092701
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ABOUT 100 KIAS ON T/O ROLL THROTTLES KICKED OFF AND CAPT LOST AIRSPEED, ALT, AND VSI.  ALSO HAD GPWS WARNING.  ALTI WINDOW WAS BLANK ON DFGC PANEL.  FOUND PITOT AND STATIC LINE NOT SECURED ON NR 1 CADC.  REPLACED NR 1 CADC PER MM 34-16-01-201 AS A PRECAUTION.  PERFORMED RTS, BOTH NR 1 AND NR 2 DFGC GOOD.  CADC FUNCTIONS NORMAL.
